# SDR 98ZZZX4786

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5416U
- Make and model: Cessna T210N
- Aircraft serial: 21064890
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820201
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REQUEST OF RAYTHEON AEROSPACE IOC TO INSPECTION RECENTLY CHANGED NLG ACTUATOR FOR DOWNLOCK PIN PROTRUSION PER SEB 95-20/SK210-155 WHICH SHOWS PROTRUSION TO BE .325 INCH PLUS OR MINUS .005 INCH.  THIS RECENTLY INSTALLED ACTUATOR WAS FOUND TO HAVE .280/.291 INCH PROTRUSION OF DOWNLOCK PINS.  SUBMITTER RECOMMENDS ANYONE WHO HAS RECENLY CHANGED NLG ACTUATORS OF THIS TYPE, TO INSPECT FOR PROPER PROTRUSION OF NLG DOWNLOCK PINS PER SEB 95-20-SK210-155.
